# SDR USAA2011020190481

- Difficulty date: January 27, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 722,938 hours, 45,175 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 6517684133
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - C22 - MAJOR REPAIR - CRACKED FRAME WEB DOUBLER AT L-1 DOOR STOP FITTING AT BS 303.9, S16L.  REPLACED FRAME WEB DOUBLER AT L-1 DOOR STOP FITTING AT BS 303.9, S16L IAW ENGINEERING JOB CARD M1L53001.
